# SDR SWAA2023113025842

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 29,219 hours, 14,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS ARE INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT ROW 20 DEF AND ROW 13 DEF IN REFERENCE TO AMM 33-51-06.
